Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tiredness
May 13, 2012

im hiv+ and diabetic and also have high blood pressure and my problem is that im always tired. if i exercise i tire more. im taking Atripla and meds for my sugar ang hypertention. what must i do?

Response from Mr. Vergel

Sustiva ( one of the medications in Atripla) and blood pressure medications can cause fatigue.

I have written a lot about the subject since that is my main quality of life issue. Here are a few suggestions:

Nelson Vergel: Going Beyond Survival

Side Effects: Fatigue

What Happens When Testosterone Replacement Fails to Improve Fatigue?

I think these three references should give you a good idea at how to determine the cause and how to ensure that you get to feel better soon.

Nelson Vergel



Previous
Atripla, tengo que hacerme el antidoping
Next
Body Fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement